# SDR A6WA201240273

- Difficulty date: February 23, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 23,450 hours, 22,235 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Panel
- Condition: Missing
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING PANEL AT O`CLOCK POSITION.  INSTALLED EXHAUST NOZZLE FAIRING MOUNT BOLT ACCESS PANEL IAW AMM 78-11-01, REF L/P 249882/3 FOR MEL.
